Homomorphisms for Distributive Operations in Partial Algebras. Applications to Linear Operators and Measure Theory.
Mathematische Zeitschrift, Tome 99 (1967), pp. 270-278
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__99_170781,
author = {J. Pfanzagl},
title = {Homomorphisms for {Distributive} {Operations} in {Partial} {Algebras.} {Applications} to {Linear} {Operators} and {Measure} {Theory.}},
journal = {Mathematische Zeitschrift},
pages = {270--278},
year = {1967},
volume = {99},
zbl = {0255.08008},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__99_170781/}
}
TY - JOUR AU - J. Pfanzagl TI - Homomorphisms for Distributive Operations in Partial Algebras. Applications to Linear Operators and Measure Theory. JO - Mathematische Zeitschrift PY - 1967 SP - 270 EP - 278 VL - 99 UR - http://geodesic.mathdoc.fr/item/MZ_1967__99_170781/ ID - MZ_1967__99_170781 ER -
J. Pfanzagl. Homomorphisms for Distributive Operations in Partial Algebras. Applications to Linear Operators and Measure Theory.. Mathematische Zeitschrift, Tome 99 (1967), pp. 270-278. http://geodesic.mathdoc.fr/item/MZ_1967__99_170781/